This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I have been taking Tramadol for 4 years now. I tried to get off and i was in such pain, diarrhea, Insomnia, sever mental confusion, muscle aches, sweats, Limbs feel like they are on fire, flu symptems 10 times worse than any flu I have ever had! After 10 days I had to go back on Vicoden because that seems much less an evil than Tramadol. at first I thought I had some other health issue but I went to my Doctor and got a complete check up, he confirmed it was withdrawal, when I went back on Vicoden the symptom went away.Tramadol rewrites pain nerve pathways in your brain, it must rewrite other areas too.
A Dr. told me tramadol was safer, WRONG. it's much worse than hydrocodon. I put it right up there with Oxycodone, you don't get the high like Oxy but the withdrawal is like it or heroin. this is a very dangerous drug!
I know I am a recovering addict.
Please pass the word onto your Doctor
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.